# SDR AU971564

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360LYC*
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ignition Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRE FROM IGNITION SWITCH TO START SOLENOID CHAFING ON FLAP CIRCUIT BREAKER TERMINAL SCREW. MAGNETO P LEAD SHIELD WIRE ALSO CHAFED AND SEVERED. BATTERY WIRE TO IGNITION SWITCH CHAFED WITH BARE WIRE VISIBLE. SEE MDR 97/1551 FOR ADDITIONAL INFORMATION.
